Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 166, NWS Hastings, NE

July 14, 2015Sherman County, Valley County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jul 14, 2015, 4:20 PM CDT for Sherman County, Valley County, Nebraska. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 4:20 PM CDT (21:20 UTC)
Expired
Jul 14, 2015, 4:41 PM CDT
In force
21 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Sherman County, NE, Valley County, NE

The radar

The Grand Island radar (KUEX), 130 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 4:38 PM CDTHAIL 1.754 Se Arcadia, NENICKEL TO GOLF BALL SIZE HAIL IN PROGRESS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-306 J/kg
Mixed-layer LCL
2375 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

804 
WUUS53 KGID 142120
SVRGID
NEC163-175-142200-
/O.NEW.KGID.SV.W.0166.150714T2120Z-150714T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
420 PM CDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SHERMAN COUNTY IN CENTRAL NEBRASKA...
  SOUTHWESTERN VALLEY COUNTY IN CENTRAL NEBRASKA...

* UNTIL 500 PM CDT

* AT 420 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARCADIA...OR
  19 MILES SOUTHWEST OF ORD...MOVING NORTHEAST AT 10 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LOUP CITY AND ARCADIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4135 9875 4122 9914 4136 9920 4139 9920
      4140 9921 4141 9921 4161 9906
TIME...MOT...LOC 2120Z 229DEG 11KT 4137 9913 

HAIL...1.75IN
WIND...60MPH
 
$$

HALBLAUB
2 follow-up statements
708 
WWUS53 KGID 142133
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
433 PM CDT TUE JUL 14 2015

NEC163-175-142200-
/O.CON.KGID.SV.W.0166.000000T0000Z-150714T2200Z/
SHERMAN NE-VALLEY NE-
433 PM CDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN SHERMAN AND SOUTHWESTERN VALLEY COUNTIES...

AT 433 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARCADIA...OR
16 MILES SOUTHWEST OF ORD...MOVING NORTHEAST AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ARCADIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4135 9875 4131 9917 4136 9917 4139 9918
      4145 9918 4154 9898
TIME...MOT...LOC 2133Z 238DEG 13KT 4139 9907 

HAIL...1.75IN
WIND...60MPH
 
$$

HALBLAUB
601 
WWUS53 KGID 142141
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
441 PM CDT TUE JUL 14 2015

NEC163-175-142150-
/O.CAN.KGID.SV.W.0166.000000T0000Z-150714T2200Z/
SHERMAN NE-VALLEY NE-
441 PM CDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHERMAN AND
SOUTHWESTERN VALLEY COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER...OTHER 
THUNDERSTORMS WERE TRYING TO DEVELOP NEARBY...SO REMAIN ALERT.

LAT...LON 4135 9875 4131 9917 4136 9917 4139 9918
      4145 9918 4154 9898
TIME...MOT...LOC 2136Z 229DEG 11KT 4140 9906 

$$

HALBLAUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:55 PM CDT, 25 minutes earlier.

Area forecast discussion, Jul 14, 3:55 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
355 PM CDT TUE JUL 14 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 245 PM CDT TUE JUL 14 2015

...SEVERE TSTMS POSSIBLE TONIGHT AND AGAIN WED AFTERNOON-EVE...

ALOFT: THE PATTERN THAT HAS BEEN LOCKED IN SINCE SAT WILL REMAIN
BASICALLY UNCHANGED OVER THE NEXT 24-36 HRS AS SUBTROPICAL HIGH
PRES CONTS OVER THE ARKLATEX. A PLUME OF MID-HIGH LVL MOISTURE
CONTS TO CIRCULATE AROUND THE WRN SIDE OF THE HIGH /THRU AZ/NM/CO/
AND THEN E INTO NEB/KS...ALONG WITH MULTIPLE EMBEDDED
CONVECTIVELY-INDUCED VORT MAXIMA THAT MAY AID IN TSTM
DEVELOPMENT. ONE OF THE MORE INTERESTING SYNOPTIC DEVELOPMENTS IS
THE ADVANCEMENT OF THE FORMERLY QUASI-STATIONARY WRN USA TROF.
THIS WILL FORCE A JET STREAK TO STRENGTHEN AND TOP THE RIDGE...
PLACING THE CNTRL PLAINS IN THE RRQ TONIGHT INTO WED AM. THIS WILL
INCREASE THE RISK FOR TSTMS. THE APPROACH OF THE TROF LATE
TOMORROW SUGGESTS GOOD POTENTIAL FOR REDEVELOPMENT.

SURFACE: THE LEE-SIDE TROF WILL DEEPEN OVER WY/CO THIS AFTERNOON
AND LOW PRES SHOULD GRADUALLY EVOLVE OVER WRN KS. THE SFC TROF
ACROSS SRN KS WILL REMAIN S OF THE FCST AREA...AND THIS WILL
MAINTAIN E-SE FLOW.

PLEASE SEE SPC OUTLOOKS FOR ADDITIONAL INFO ON SVR WX POTENTIAL.

THIS AFTERNOON: ANOTHER NICE SUMMER DAY IS IN PROGRESS. CAN'T
RULE OUT AN ISOLATED TSTM OR TWO OVER N-CNTRL KS AND S-CNTRL NEB W
OF HWY 281...WITHIN AREAS OF LOCALIZED CONVERGENCE. HOWEVER...
MOST LOCATIONS WILL REMAIN DRY WITH THE CAP IN PLACE.

WE ARE CURRENTLY MONITORING TOWERS GOING UP BETWEEN BBW-EAR.

TONIGHT: SCT TSTMS WILL DEVELOP OVER ERN CO AND WRN/SRN KS LATE
THIS AFTERNOON. WITH THE RRQ OF THE UPR-LVL JET AND THE ASSOCIATED
MASS/ THERMODYNAMIC ADJUSTMENTS...CONDITIONS ARE FAVORABLE FOR MCS
DEVELOPMENT FROM THIS ACTIVITY. THERE IS AN OUTSIDE CHANCE THE
LEADING EDGE OF THIS MCS COULD STILL BE SVR BY THE TIME IT ARRIVES
INTO THE SW FRINGE OF THE FCST AREA...PROBABLY AFTER 9 PM.

MODEL QPF CLUSTERING AND SREF QPF PROBABILITIES SUGGEST TSTMS
WILL GROW UPSCALE INTO AN MCS AND LIFT NE INTO THE FCST AREA
TONIGHT. A 25-30 KT LOW-LVL JET IS FCST TO DEVELOP AND SHOULD AID
IN MAINTAINING NEW TSTM DEVELOPMENT ALONG ITS COOL POOL.

WED: IT ALL DEPENDS ON WHAT HAPPENS TONIGHT. A DIMINISHING
CLUSTER OF TSTMS MAY BE ON-GOING OVER PARTS OF THE FCST AREA
DURING THE MORNING. THIS WILL PROBABLY LEAVE A LARGE AREA OF
EXTENSIVE LOW CLOUDS THAT WILL COMPLICATE AFTERNOON TSTM
INITIATION. SOME AREAS WILL BE DRY IN THE MORNING (PROBABLY NRN
KS) WITH A BREAK EVENTUALLY EXPECTED FOR S-CNTRL NEB.

IF/WHERE CLOUDS DON'T CLEAR...POTENTIAL EXISTS FOR A VERY COOL
DAY. SOME PARTS OF S-CNTRL NEB COULD SEE HIGHS IN THE LOW-MID 70S.
HIGH TEMPS ARE LOW CONFIDENCE AND WILL PROBABLY BUST SVRL DEGS TOO
WARM IF SKIES REMAIN CLOUDY.

SEVERE: THE OUTFLOW BOUNDARY AND ANY AREAS THAT CLEAR WILL NEED
TO BE WATCHED FOR SVR TSTMS...SOME OF WHICH COULD BE SUPERCELLS.
LOW- LVL WIND FIELDS ARE FCST TO STRENGTHEN E/NE OF THE SFC LOW
AND THIS WILL SIGNIFICANTLY ENLARGE HODOGRAPHS...WITH 0-3 KM SRH
OF 200-400 M2/S2. THIS WILL ALSO RESULT IN 0-1 KM SRH OF 100-200
M2/S2... SUPPORTIVE OF TORNADOES. IN ADDITION...MLCAPE IS FCST AS
HIGH AS 3000 J/KG. WE WILL KNOW MORE AT DAWN TOMORROW.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 354 PM CDT TUE JUL 14 2015

THE BIGGEST CONCERN WILL CENTER AROUND THE SEVERE
WEATHER POTENTIAL WEDNESDAY EVENING INTO WEDNESDAY NIGHT. ANY RAIN
CHANCES THURSDAY THROUGH THE END OF THE FORECAST PERIOD WILL BE ON
THE LOW SIDE. TEMPERATURES WILL QUICKLY WARM BACK UP ON THURSDAY AND
SHOULD BE THE HOTTEST AS WE HEAD INTO FRIDAY AND SATURDAY BEFORE WE
SEE SOMEWHAT OF A SLIGHT COOL DOWN SUNDAY INTO NEXT WEEK.

WEDNESDAY EVENING/WEDNESDAY NIGHT...THE COMBINATION OF AN UPPER
TROUGH MOVING EAST ACROSS THE FORECAST AREA AND AN ACCOMPANYING SFC
FRONT LOCATED OVER THE FORECAST AREA WILL SET THE STAGE FOR A
CONTINUING SEVERE WEATHER THREAT AS WE HEAD INTO THE WEDNESDAY
EVENING TIME FRAME. AS WE HEAD INTO THE EVENING HOURS AROUND 7PM...
SFC FLOW WILL BE NEARLY EASTERLY AT 10 TO 20 MPH JUST NORTH OF THE
SFC FRONT WHILE WINDS ALOFT WILL BE OUT OF THE WEST AT 35 TO 40 KTS.
THIS COMBINATION WILL RESULT IN IMPRESSIVE WIND SHEAR INCLUDING GOOD
LOW LEVEL WIND SHEAR FOR JULY. THE 0-1KM SHEAR VALUES WILL LIKELY
REACH INTO THE 20 TO 30 KT RANGE. THE COMBINATION OF STRONG LOW
LEVEL SHEAR AND HIGH INSTABILITY ALONG THE FRONT...ALONG WITH
SUFFICIENT UPPER FORCING WILL BE ENOUGH TO LEAD TO A FAIRLY DECENT
TORNADIC THREAT FOR JULY WHEN COMPARED TO CLIMATOLOGY. THE LIMITING
FACTOR AS NOTED IN THE SHORT TERM DISCUSSION WILL BE HOW ANY MORNING
CONVECTION AND CLOUDS IMPACT AFTERNOON DESTABILIZATION. THIS SET UP
WITH HIGHER SHEAR VALUES IS MORE INDICATIVE OF AN EARLY JUNE SEVERE
WEATHER ENVIRONMENT RATHER THAN MID JULY AND THOSE WITH OUTDOOR
PLANS SHOULD BE READY FOR POSSIBLE SEVERE STORMS AS WE HEAD THROUGH
THE EVENING AND OVERNIGHT HOURS.

THURSDAY THROUGH SATURDAY...WE EXPECT ZONAL UPPER LEVEL FLOW ON
THURSDAY TRANSITIONING INTO SOUTHWESTERLY FLOW ALOFT BY SATURDAY AS
AN UPPER RIDGE DIGS INTO THE WESTERN CONUS WHILE A BIG BUBBLE OF
HIGH PRESSURE BUILDS OVER THE SOUTHERN PLAINS. THIS WILL LEAD TO
INCREASING TEMPERATURES WITH WIDESPREAD HIGHS IN THE 90S AND MOSTLY
DRY CONDITIONS. CAN NOT RULE OUT A FEW THUNDERSTORMS ACROSS WESTERN
ZONES PRIMARILY LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT...BUT
FORCING WILL BE WEAK AND THEREFORE MOST AREAS WILL LIKELY STAY DRY.

SUNDAY THROUGH MONDAY...A COOL FRONT SHOULD PASS THROUGH AS A WEAK
UPPER TROUGH MOVES THROUGH AND FORCES THE JET STREAM BACK SOUTH.
THIS WILL ALLOW HIGHS TO COOL BACK INTO THE 80S OVER SOUTHERN
NEBRASKA TO THE LOWER 90S OVER KANSAS. IN ADDITION...WILL SEE AT
LEAST A LIMITED CHANCE OF THUNDERSTORMS AS WEAK SHORT WAVES MOVE
THROUGH.

&&

.AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z WED AFTERNOON)
ISSUED AT 1246 PM CDT TUE JUL 14 2015

SIGNIFICANT AVIATION WX: POTENTIAL FOR IFR TSTMS 04Z-15Z/WED.

THIS AFTERNOON: VFR. JUST SOME FEW-SCT ALTOCU DRIFTING THRU AROUND
12K FT. LGT AND VRBL WINDS WILL BECOME E 5-10 KTS. CONFIDENCE:
HIGH

TONIGHT: VFR TO START...BUT A PERIOD OF TSTMS WITH IFR VSBYS IS
POSSIBLE AFTER 04Z. THERE IS TREMENDOUS UNCERTAINTY IN TIMING. E
WINDS UNDER 10 KTS...EXCEPT IN VRB IN TSTMS. CONFIDENCE: LOW

WED THRU 18Z: IFR TSTMS MAY BE ON-GOING AT 11Z. AFTER THE TSTMS
END...AN MVFR OR POSSIBLY IFR CIG IS POSSIBLE. E WINDS UNDER 10
KTS...BUT THIS IS UNCERTAIN DUE TO THE LINGERING EFFECTS OF TSTMS.
CONFIDENCE: LOW

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...HALBLAUB
LONG TERM...WESELY
AVIATION...HALBLAUB
Hazardous weather outlook, Jul 14, 4:00 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
400 PM CDT TUE JUL 14 2015

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
152100-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
400 PM CDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS
AFTERNOON AND EVENING... PRIMARILY WEST OF HIGHWAY 281. THESE
STORMS COULD PRODUCE HAIL TO AROUND THE SIZE OF GOLF BALLS...AND
WIND GUSTS TO NEAR 60 MPH.

AS THE NIGHT PROGRESSES...A CLUSTER OF THUNDERSTORMS IS EXPECTED
TO FORM OUT TO THE SOUTHWEST AND MOVE INTO PORTIONS OF THE
OUTLOOK AREA. THIS STORM CLUSTER COULD BE SEVERE BEFORE
MIDNIGHT...SOUTHWEST OF A LINE FROM BEAVER CITY NEBRASKA TO
OSBORNE KANSAS. THE MAIN THREAT WILL BE WIND GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORM CHANCES REMAIN IN THE FORECAST ACROSS PORTIONS OF THE
OUTLOOK AREA THROUGH MONDAY. THE CLUSTER OF STORMS THAT IS
EXPECTED TONIGHT MAY LINGER INTO WEDNESDAY MORNING...BUT IS NOT
EXPECTED TO BE SEVERE. HOWEVER...WEDNESDAY AFTERNOON AND
EVENING...SCATTERED THUNDERSTORMS WILL REDEVELOP AND SEVERE
THUNDERSTORMS WILL BE POSSIBLE. SOME STORMS COULD BE SUPERCELLS.
HAIL TO AT LEAST THE SIZE OF GOLFBALLS...DAMAGING WINDS OF 60 MPH
AND A TORNADO OR TWO ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jul 14, 3:50 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
350 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             7 NW PLEASANTON         41.04N 99.18W
07/14/2015  E1.75 INCH       BUFFALO            NE   TRAINED SPOTTER

            ON GOING AT THIS TIME.

&&

GUERRERO
Local storm report, Jul 14, 3:53 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
353 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             6 NW PLEASANTON         41.03N 99.17W
07/14/2015  E1.00 INCH       BUFFALO            NE   PUBLIC

&&

GUERRERO
Special weather statement, Jul 14, 4:02 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
402 PM CDT TUE JUL 14 2015

NEZ046-142115-
SHERMAN NE-
402 PM CDT TUE JUL 14 2015

...STRONG THUNDERSTORMS DEVELOPING OVER NORTHWESTERN SHERMAN
COUNTY...

AT 401 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LOUP CITY...OR 23 MILES SOUTH OF ORD...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOUP CITY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4139 9892 4124 9894 4123 9920 4139 9920
TIME...MOT...LOC 2101Z 236DEG 13KT 4129 9909

HALBLAUB

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 3:36 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman24 min
Jul 14, 3:59 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman31 min
Jul 14, 4:02 PM CDTSpecial Weather StatementGIDSherman13 min
Jul 14, 4:17 PM CDTAreal Flood AdvisoryGIDBuffalo, Sherman6 hr
Jul 14, 5:15 PM CDTSevere Thunderstorm WarningGIDValley31 min
Jul 14, 5:32 PM CDTSevere Thunderstorm WarningGIDValley28 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.